Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The multiplicity of isolated two-dimensional hypersurface singularities
HTML articles powered by AMS MathViewer

by Henry B. Laufer PDF
Trans. Amer. Math. Soc. 302 (1987), 489-496 Request permission

Abstract:

Consider an isolated two-dimensional complex analytic hypersurface singularity $(V,p)$. A relation is given between the abstract topology of $(V,p)$ and the multiplicity of $(V,p)$, yielding an upper bound for the multiplicity. This relation is a necessary condition for a Gorenstein singularity to be a hypersurface.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C40, 14B05, 14J17
  • Retrieve articles in all journals with MSC: 32C40, 14B05, 14J17
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 302 (1987), 489-496
  • MSC: Primary 32C40; Secondary 14B05, 14J17
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0891631-1
  • MathSciNet review: 891631